# SDR UALA2012010300014

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE AT BS 287 FROM RBL 40 TO RBL 73 HAS CORRODED FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED.  RPLC'D T-CHORD, T-CAP, ANGLES AND BRACKET AT STA 287, RBL 31 - RBL 82 PER SRM.
